# SDR SWAA2021100513360

- Difficulty date: August 29, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 987 RBL 44 AT PASSENGER CABIN ; 2021-393051 / PERFORMED PERMANENT REPAIR LOCATED BS 986.5 AND BTW RBL RBL 19 TO RBL 51 IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 FIG 205 RII
